<  Back to the Polytechnique Montréal portal

Centralized and decentralized stochastic routing models in telecommunication networks

Brunilde Sanso, François Soumis and Michel Gendreau

Article (1993)

An external link is available for this item
Department: Department of Electrical Engineering
Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/53871/
Journal Title: Telecommunication Systems (vol. 1, no. 1)
Publisher: Springer
DOI: 10.1007/bf02136158
Official URL: https://doi.org/10.1007/bf02136158
Date Deposited: 10 Jul 2023 16:30
Last Modified: 26 Oct 2023 17:01
Cite in APA 7: Sanso, B., Soumis, F., & Gendreau, M. (1993). Centralized and decentralized stochastic routing models in telecommunication networks. Telecommunication Systems, 1(1), 133-148. https://doi.org/10.1007/bf02136158

Statistics

Dimensions

Repository Staff Only

View Item View Item